# SDR USAA000462

- Difficulty date: March 27, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 653535214
- Condition: Cracked
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Q-5 CHECK TIE CLIP .150 INCH CRACK, STATION 663.75, STRINGER 10L.  REPAIRED PER EO 5393G227.  (M)
